# SDR FDEA2018052311267

- Difficulty date: May 21, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 68,773 hours, 25,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 140N260225
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE FROM THE INSIDE.  FOUND AFT UPPER CAM FOLLOWER BEARING DAMAGE AND AFT  UPPER AND LOWER CAM FITTING LATCHES DAMAGE.    REPLACED LATCH FITTING AND CAM BEARING,DOOR ADJUSTED AND OPS CHECKED OK.
